# SDR GTIA030258

- Difficulty date: April 5, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Liner
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT ENGINE INLET CASE ACOUSTIC LINER DAMAGED IN 4 PLACES.  REPAIRED RIGHT ENGINE INLET AT DAMAGED AREAS.  (M)
